# SDR AALA991005

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728AA
- Make and model: Boeing 727227
- Aircraft serial: 20735
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 675
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 28L CORRODED AT PRODUCTION SPLICE, BS 675.  REMOVED CORROSION DAMAGED PORTION OF STRINGER 28L AND INSTALLED STRINGER REPAIR SPLICE PER SRM 53-10-3.  (M)
